Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 3.

Journal Article

Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Diamantis, Nikolaos and Raum, Martin (2013). Mock period functions, sesquiharmonic Maass forms, and non-critical values of L-functions. Advances in Mathematics, 233 (1). pp. 115-134. Elsevier. ISSN 00018708

Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Raum, Martin and Richter, Olav K. (2015). Harmonic Maass-Jacobi forms with singularities and a theta-like decomposition. Transactions of the American Mathematical Society, 367 (9). pp. 6647-6670. American Mathematical Society. ISSN 0002-9947

Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Raum, Martin and Richter, Olav K. (2012). Kohnen’s limit process for real-analytic Siegel modular forms. Advances in Mathematics, 231 (2). pp. 1100-1118. Elsevier. ISSN 00018708

This list was generated on Tue Oct 19 06:00:12 2021 CEST.